# SDR DLM88961949

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor Spring
- Part number: 49397141
- Condition: Broken
- Location: Rt Mlg Up Sensor
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR UP, THE RT GEAR UNSAFE LIGHT STAYED  ON.  GEAR DOOR CLOSED INDICATION OK AND NO ADVERSE FLT CHARACTERISTICS.  FOUND RT MLG UPLOCK SENSOR SPRING BROKEN.  REPLACED SAME, PERFORMED GEAR SWING, AND CHECK-OUT PER MM 32-60-00.  ALL INDS AND OPERATION CHECK NORMAL.
